# SDR 07FDEA02397

- Difficulty date: July 8, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 31,172 hours, 18,035 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Sheared
- Location: Actuator
- Part time: 18,437 hours, 10,428 cycles
- Component: Actuator, Boeing
- Component part number: 65404676
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

LANDING AT GTF, THE NOSE GEAR WOULD NOT EXTEND.  RAN THE QRH EXTENDED THE GEAR MANUALLY.  FOUND LOCK ACTUATOR RODEND SHEARED OFF.  REPLACED NOSE GEAR LOCK ACTUATOR PER MM 32-33-011-4.  OPS CHECKS NORMAL.  PREMATURE REMOVAL/INSTALLATION OFF MFG 65-40467-6, SRL 864, TAG 6795B5, ON MFG 65-40467-6  SRL 797, TAG 697142.
